# SDR AALA202501281235

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 34,661 hours, 4,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 410046545
- Part serial: 73935A1
- Condition: Low Pressure
- Location: Door Assist
- Part time: 24,133 hours, 2,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR EPAS SENSOR STATUS. MAINTENANCE FOUND EPAS BOTTLE LOW 2100 PSI REMOVED AND REPLACED EPAS BOTTLE ASSY IAW AMM 52-11-22.
